U.S. doctors online nowAsk doctors free
MD
A 42-year-old female asked:

does astepro cause drowsiness?

2 doctor answers4 doctors weighed in
Dr. Francine Mosley
General Practice 20 years experience
Maybe: If you review the drug info on the web, somnolence is the primary side effect listed for astepro, but I have heard patients say it does not cause somnolence.
Dr. Thomas Klein
Allergy and Immunology 41 years experience
Yes: Astepro is n antihistamine that can cause drowsiness. Not everyone complains of this side effect. Keep in mind that you can have a side effect of drowsiness and not realize it. By that i mean - patients can take a medicine and not realize that it slows them down and inhibits their performance.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

How do you fight mid-afternoon sleepiness, preferably without chemicals?

2 doctor answers2 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
Tough: Mid-afternoon sleepiness is experienced to some degree by everyone. The natural circadian rhythm that maintains or wakeful state take a dip in the early afternoon. Some are bothered by it more than others. That with the post-prandial "tide" after eating can make it tough to not feel tired in the early afternoon. Trying to do some light exercise or decreasing carb content during lunch may help.
CA
A 34-year-old member asked:

Is there a medicine for motion sickness that doesn't make you drowsy?

2 doctor answers5 doctors weighed in
Dr. Rodney Diaz
ENT and Head and Neck Surgery 22 years experience
Not really: All meds for motion sickness do, including bonine / meclizine. If you know ahead of time, ask your pmd for scopolamine patch, this helps some people and does not cause significant drowsiness, but is rx only. Also try ginger. Fresh ginger (chewed, don't have to swallow pulp!) or extract helps many people.
CA
A 25-year-old member asked:

Is it ok to not take my medications for my disability if they make me feel drowsy?

2 doctor answers5 doctors weighed in
Dr. ISRAEL GRINBERG
Physical Medicine and Rehabilitation 42 years experience
Call your DR: Do not discontinue any medication without asking your doctor.If you have side effects call your doctor now !
A 52-year-old member asked:

I'm always so slow and drowsy. Am I just depressed?

2 doctor answers4 doctors weighed in
Dr. Mary Ann Block
A Verified Doctoranswered
A US doctor answeredLearn more
No: You might have a thyroid problem. Hypothryoidism can make you feel "slow and drowsy" there are other medical conditions that can make you feel that way too. Find a doctor who will take the time to find the real cause of your problem and not just prescribe drugs for symptoms.
CA
A 42-year-old member asked:

I get so sleepy while i'm at work. Am I depressed?

2 doctor answers7 doctors weighed in
Dr. Marcel Hungs
Neurology 26 years experience
Poor night sleep?: Depression may be a possibility. More important is to look at your overnight sleep: enough sleep time, frequent awakening, snoring, stop breathing, nightmares etc? Any medical disorders such as low thyroid, blood sugar changes. A sleep doctor can help.

Related questions

A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 37-year-old member asked:
1 doctor answer1 doctor weighed in
A 49-year-old member asked:
1 doctor answer5 doctors weighed in
A 50-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old female asked about a 66-year-old female:
1 doctor answer6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 31, 2018

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.